MathSciNet Relay Station
MathSciNet bibliographic data
MR474409 58F10 (58F15)
Palis, J.; Takens, F. Topological equivalence of normally hyperbolic dynamical systems. Topology 16 (1977), no. 4, 335–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement